Previous |  Up |  Next


$\ell^p$ space; $n$-normed space; $n$-dual space
In the theory of normed spaces, we have the concept of bounded linear functionals and dual spaces. Now, given an $n$-normed space, we are interested in bounded multilinear $n$-functionals and $n$-dual spaces. The concept of bounded multilinear $n$-functionals on an $n$-normed space was initially intoduced by White (1969), and studied further by Batkunde et al., and Gozali et al. (2010). In this paper, we revisit the definition of bounded multilinear $n$-functionals, introduce the concept of $n$-dual spaces, and then determine the $n$-dual spaces of $\ell^p$ spaces, when these spaces are not only equipped with the usual norm but also with some $n$-norms.
[1] Batkunde, H., Gunawan, H., Pangalela, Y. E. P.: Bounded linear functionals on the $n$-normed space of $p$-summable sequences. (to appear) in Acta Univ. M. Belii Ser. Math.
[2] Gähler, S.: Investigations on generalized $m$-metric spaces. I. German Math. Nachr. 40 (1969), 165-189.
[3] Gähler, S.: Investigations on generalized $m$-metric spaces. II. German Math. Nachr. 40 (1969), 229-264.
[4] Gähler, S.: Investigations on generalized $m$-metric spaces. III. German Math. Nachr. 41 (1969), 23-26.
[5] Gozali, S. M., Gunawan, H., Neswan, O.: On $n$-norms and bounded $n$-linear functionals in a Hilbert space. Ann. Funct. Anal. AFA 1 (2010), 72-79, electronic only. MR 2755461 | Zbl 1208.46006
[6] Gunawan, H.: The space of $p$-summable sequences and its natural $n$-norm. Bull. Aust. Math. Soc. 64 (2001), 137-147. DOI 10.1017/S0004972700019754 | MR 1848086 | Zbl 1002.46007
[7] Gunawan, H., Setya-Budhi, W., Mashadi, M., Gemawati, S.: On volumes of $n$-dimensional parallelepipeds in $\ell^p$ spaces. Publ. Elektroteh. Fak., Univ. Beogr., Ser. Mat. 16 (2005), 48-54. MR 2164275
[8] Kreyszig, E.: Introductory Functional Analysis with Applications. Wiley Classics Library. John Wiley & Sons New York (1978). MR 0467220 | Zbl 0368.46014
[9] Miličić, P. M.: On the Gram-Schmidt projection in normed spaces. Publ. Elektroteh. Fak., Univ. Beogr., Ser. Mat. 4 (1993), 89-96. MR 1295606 | Zbl 0819.46010
[10] Pangalela, Y. E. P.: Representation of linear 2-functionals on space $\ell^p$. Indonesian Master Thesis, Institut Teknologi Bandung (2012).
[11] White, A. G.: $2$-Banach spaces. Math. Nachr. 42 (1969), 43-60. DOI 10.1002/mana.19690420104 | MR 0257716 | Zbl 0185.20003
[12] Wibawa-Kusumah, R. A., Gunawan, H.: Two equivalent $n$-norms on the space of $p$-summable sequences. Period. Math. Hung. 67 (2013), 63-69. DOI 10.1007/s10998-013-6129-4 | MR 3090825
Partner of
EuDML logo